Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023 Açık erişimli

Notes concerning Codazzi pairs on almost anti-Hermitian manifolds

Aydın Gezer, Hasan Cakicioglu

Applied Mathematics Cilt 38 · Sayı 2 · ss. 223–234 · 01.06.2023
DOI ile aç

Özet

Let ∇ be a linear connection on a 2n-dimensional almost anti-Hermitian manifold M equipped with an almost complex structure J, a pseudo-Riemannian metric g and the twin metric G = g ◦ J. In this paper, we first introduce three types of conjugate connections of linear connections relative to g, G and J. We obtain a simple relation among curvature tensors of these conjugate connections. To clarify the relations of these conjugate connections, we prove a result stating that conjugations along with an identity operation together act as a Klein group, which is analogue to the known result for the Hermitian case in [2]. Secondly, we give some results exhibiting occurrences of Codazzi pairs which generalize parallelism relative to ∇. Under the assumption that (∇, J) being a Codazzi pair, we derive a necessary and sufficient condition the almost anti-Hermitian manifold (M, J, g, G) is an anti-Kähler relative to a torsion-free linear connection ∇. Finally, we investigate statistical structures on M under ∇ (∇ is a J–parallel torsion-free connection).

Anahtar kelimeler

twin metric 53C55 statistical structure Conjugate connection 53C05 62B10 anti-Kähler structure Codazzi pair

Atıf için künye

Gezer, A., & Cakicioglu, H. (2023). Notes concerning Codazzi pairs on almost anti-Hermitian manifolds. Applied Mathematics, 38(2), 223–234. https://doi.org/10.1007/s11766-023-4075-3

BibTeX
@article{gezer2023-73751,
  author = {Gezer, Aydın and Cakicioglu, Hasan},
  title = {Notes concerning Codazzi pairs on almost anti-Hermitian manifolds},
  journal = {Applied Mathematics},
  year = {2023},
  volume = {38},
  number = {2},
  pages = {223--234},
  issn = {1005-1031},
  doi = {10.1007/s11766-023-4075-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/73751-notes-concerning-codazzi-pairs-on-almost-anti-hermitian-manifolds}
}